# SDR UIEA2013070300353

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,729 hours, 21,279 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Deice System
- Condition: Inoperative
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW HEAT INOPERATIVE IN FLIGHT.  BITE TESTED WINDOW HEAT BOX IAW AMM 30-41-00.  BITE TESTED GOOD.
